# SDR TWRA9829

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM L-2 MID-GALLEY.  FOUND CIRCUIT BREAKER NR 3 OVEN OPEN.  SHUT DOWN AND SECURED NR 3 OVEN.  MADE INSPECTION OF OVEN AREA AND FOUND ALL OK.  TRANSFER TO ODI PER MEL.  NR 3 CIRCUIT BREAKER FOR OVEN COLLARED.  REMOVED OVEN.  (X)
